# SDR DU4R05060312

- Difficulty date: June 3, 2005
- Submitted: June 3, 2005
- Operation: General aviation
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN STA. 335 PANEL B2 IS PUNCTURED.
